Stability analysis of a delayed SIS epidemiological model Online publication date: Sat, 25-Jun-2016
by J. El Karkri; K. Niri
International Journal of Dynamical Systems and Differential Equations (IJDSDE), Vol. 6, No. 2, 2016
Abstract: In this paper, we investigate global stability of the endemic steady state of the SIS epidemic model studied recently in terms of fluctuations. The epidemiological model has an exponential demographic structure, disease-related deaths and a delay corresponding to the infectious period. The disease spread is governed by a scalar delay differential equation. Our study is mainly based on the monotone dynamical systems theory. We begin by simplifying the classical framework of stability analysis for non-quasi-monotone scalar autonomous delay differential equations by using recent results on essentially strongly order-preserving semiflows. Under certain conditions, it is proved that the endemic equilibrium is globally asymptotically stable on a closed subset of the phase space C. To our knowledge, this is the first study proving the endemic steady state's global stability for this model. Numerical simulations which illustrate the results are carried out.
Online publication date: Sat, 25-Jun-2016
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Dynamical Systems and Differential Equations (IJDSDE):
Login with your Inderscience username and password:
Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.
If you still need assistance, please email email@example.com